# SDR DALA1208903117

- Difficulty date: February 15, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 4,852 hours, 2,783 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367004807600
- Condition: Punctured
- Location: Aft Utility Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY FLOOR PANEL 261DF HAS A PUNCTURE MEASURING L=1.5" X W=1.5", PANEL HAS ALSO WATER INSIDE.  FABRICATED FLOOR PANEL IAW DWG 3D25-40640.
